TITLE

Regularity of the inverse of spatial mappings with finite distortion

AUTHOR(S)
Onninen, Jani
PUB. DATE
July 2006
SOURCE
Calculus of Variations & Partial Differential Equations;Jul2006, Vol. 26 Issue 3, p331
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article focuses on the theorem about homeomorphism of finite distortion. Basic definitions are given for terms such as the mapping of finite distortion. The minimal regularity assumption that guarantees integration by parts against the Jacobian determinant or the application of Stokes' theorem.
ACCESSION #
20635172

 

Related Articles

  • Preserving computational topology by subdivision of quadratic and cubic Bézier curves. Moore, E. L. F.; Peters, T. J.; Roulier, J. A. // Computing;Mar2007, Vol. 79 Issue 2-4, p317 

    Non-self-intersection is both a topological and a geometric property. It is known that non-self-intersecting regular Bézier curves have non-self-intersecting control polygons, after sufficiently many uniform subdivisions. Here a sufficient condition is given within ℝ3 for a...

  • Minimal Periodic Orbit Structure of 2-Dimensional Homeomorphisms. Solari, H. G.; Natiello, M. A. // Journal of Nonlinear Science;May/Jun2005, Vol. 15 Issue 3, p183 

    We present a method for estimating the minimal periodic orbit structure, the topological entropy, and a fat representative of the homeomorphism associated with the existence of a finite collection of periodic orbits of an orientation-preserving homeomorphism of the disk D2. The method focuses on...

  • Symbolic extensions and smooth dynamical systems. Downarowicz, Tomasz; Newhouse, Sheldon // Inventiones Mathematicae;Jun2005, Vol. 160 Issue 3, p453 

    Letf:X?Xbe a homeomorphism of the compact metric spaceX. Asymbolic extensionof (f,X) is a subshift on a finite alphabet (g,Y) which hasfas a topological factor. We show that a genericC1 non-hyperbolic (i.e., non-Anosov) area preserving diffeomorphism of a compact surface has no symbolic...

  • ON ̃g-HOMEOMORPHISMS IN TOPOLOGICAL SPACES. CALDAS, M.; JAFARI, S.; RAJESH, N.; THIVAGAR, M. L. // Proyecciones - Journal of Mathematics;2009, Vol. 28 Issue 1, p1 

    In this paper, we first introduce a new class of closed map called W̃-closed map. Moreover, we introduce a new class of homeomorphism called W̃-homeomorphism, which are weaker than homeomorphism. We prove that gc-homeomorphism and W̃-homeomorphism are independent. We also introduce...

  • The Whitehead manifold is a union of two Euclidean spaces. Gabai, David // Journal of Topology;Jul2011, Vol. 4 Issue 3, p529 

    We show that the Whitehead manifold is the union of two submanifolds each of which is homeomorphic to ℝ3 that intersect in an ℝ3. These submanifolds are the complements of disjoint D2-limit laminations.

  • Existence principles for higher-order nonlocal boundary-value problems and their applications to singular Sturm-Liouville problems. Staněk, S. // Ukrainian Mathematical Journal;Feb2008, Vol. 60 Issue 2, p277 

    We present existence principles for the nonlocal boundary-value problem (φ(u(p−1)))′=g(t,u,...,u(p−1), αk(u)=0, 1≤k≤p−1, where p ≥ 2, π: ℝ → ℝ is an increasing and odd homeomorphism, g is a Carathéodory function that is...

  • Weak Strictly Persistence Homeomorphisms and Weak In-verse Shadowing Property and Genericity. Honary, Bahman; Bahabadi, Alireza Zamani // Kyungpook Mathematical Journal;Sep2009, Vol. 49 Issue 3, p411 

    In this paper we introduce the notions of strict persistence and weakly strict persistence which are stronger than those of persistence and weak persistence, respectively, and study their relations with shadowing property. In particular, we show that the weakly strict persistence and the weak...

  • Applications of α and β-irresolute Mappings in Topological Space. Powar, P. L.; Rajak, K. // International Journal of ElectroComputational World & Knowledge ;Jan2012, Vol. 1 Issue 5, p23 

    In the present paper, we have introduced the generalized concepts of homeomorphism and quotient map [Munkres J. R., Topology, A First Course, Prentice-Hall of India Private Limited (1988), p. 134] by using the definition of α and β-irresolute functions initiated by [Maheshwari S. N. And...

  • How many different cascades on a surface can have coinciding hyperbolic attractors? Zhirov, A. // Mathematical Notes;Jul2013, Vol. 94 Issue 1/2, p96 

    It is shown that the number of essentially nonconjugate (i.e., not being iterations of topologically conjugate) diffeomorphisms of a surface having homeomorphic one-dimensional hyperbolic attractors can be arbitrarily large, provided that the genus of the surface is large enough. A lower bound...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics